Partial Differential Equations
Dynamique en grand temps pour une classe d'équations de type KPP en milieu périodique
[Large-time dynamics for a class of KPP-type equations in periodic media]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 19-20, pp. 1051-1056.

It is known – Berestycki–Hamel (2002) – that reaction–diffusion of the KPP type, posed in periodic media, has pulsating wave solutions. The main result of this Note is a rather general description, in one space dimension, of how the profile of a solution initially trapped between two translates of the pulsating wave, will approach the profile of the wave.

Il est connu – Berestycki–Hamel (2002) – que les équations de réaction–diffusion de type KPP, posées dans des milieux périodiques, admettent des solutions ondes pulsatoires. Le résultat principal de cette Note est une description générale, en une dimension d'espace, de la façon dont le profil d'une solution issue d'une donnée initiale comprise entre deux ondes pulsatoires converge, en grand temps, vers le profil de l'onde.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.07.028
Bages, Michaël 1; Martinez, Patrick 1; Roquejoffre, Jean-Michel 1

1 1nstitut de mathématiques, Université de Toulouse et CNRS (UMR 5219), 118, route de Narbonne, 31062 Toulouse, France
@article{CRMATH_2008__346_19-20_1051_0,
     author = {Bages, Micha\"el and Martinez, Patrick and Roquejoffre, Jean-Michel},
     title = {Dynamique en grand temps pour une classe d'\'equations de type {KPP} en milieu p\'eriodique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1051--1056},
     publisher = {Elsevier},
     volume = {346},
     number = {19-20},
     year = {2008},
     doi = {10.1016/j.crma.2008.07.028},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.07.028/}
}
TY  - JOUR
AU  - Bages, Michaël
AU  - Martinez, Patrick
AU  - Roquejoffre, Jean-Michel
TI  - Dynamique en grand temps pour une classe d'équations de type KPP en milieu périodique
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1051
EP  - 1056
VL  - 346
IS  - 19-20
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.07.028/
DO  - 10.1016/j.crma.2008.07.028
LA  - fr
ID  - CRMATH_2008__346_19-20_1051_0
ER  - 
%0 Journal Article
%A Bages, Michaël
%A Martinez, Patrick
%A Roquejoffre, Jean-Michel
%T Dynamique en grand temps pour une classe d'équations de type KPP en milieu périodique
%J Comptes Rendus. Mathématique
%D 2008
%P 1051-1056
%V 346
%N 19-20
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.07.028/
%R 10.1016/j.crma.2008.07.028
%G fr
%F CRMATH_2008__346_19-20_1051_0
Bages, Michaël; Martinez, Patrick; Roquejoffre, Jean-Michel. Dynamique en grand temps pour une classe d'équations de type KPP en milieu périodique. Comptes Rendus. Mathématique, Volume 346 (2008) no. 19-20, pp. 1051-1056. doi : 10.1016/j.crma.2008.07.028. http://www.numdam.org/articles/10.1016/j.crma.2008.07.028/

[1] M. Bages, P. Martinez, J.-M. Roquejoffre, Nontrivial large-time behaviour in a KPP reaction–diffusion equation in periodic media, in preparation

[2] Berestycki, H.; Hamel, F. Front propagation in periodic excitable media, Comm. Pure Appl. Math., Volume 55 (2002), pp. 949-1032

[3] Berestycki, H.; Hamel, F.; Nadirashvili, N. The speed of propagation for KPP type problems. I. Periodic framework, J. Eur. Math. Soc., Volume 7 (2005), pp. 173-213

[4] Bramson, M. Convergence of solutions of the Kolmogorov equation to travelling waves, Mem. Amer. Math. Soc., Volume 44 (1983)

[5] Gallay, T. Local stability of critical fronts in nonlinear parabolic partial differential equations, Nonlinearity, Volume 7 (1994), pp. 741-764

[6] Collet, P.; Eckmann, J.-P. Space–time behaviour in problems of hydrodynamic type: a case study, Nonlinearity, Volume 5 (1992), pp. 1265-1302

[7] F. Hamel, Qualitative properties of monostable pulsating fronts: exponential decay and monotonicity, J. Math. Pures Appl., in press

[8] Hamel, F.; Nadirashvili, N. Entire solutions of the KPP equation, Comm. Pure Appl. Math., Volume 52 (1999), pp. 1255-1276

[9] Kolmogorov, A.N.; Petrovsky, I.G.; Piskunov, N.S. A study of the equation of diffusion with increase in the quantity of matter, and its application to a biological problem, Bjul. Moskowskogo Gos. Univ., Volume 17 (1937), pp. 1-26

[10] Norris, J.R. Long-time behaviour of heat flow: global estimates and exact asymptotics, Arch. Rational Mech. Anal., Volume 140 (1997), pp. 161-195

[11] J.M. Roquejoffre, V. Roussier-Michon, Nontrivial large-time behaviour in bistable reaction–diffusion equations, Ann. Mat. Pura Appl., à paraître

[12] Uchiyama, K. The behavior of solutions of some nonlinear diffusion equations for large time, J. Math. Kyoto Univ., Volume 18 (1978), pp. 453-508

Cited by Sources: